You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dividing in the Algebra of Compact Operators
The Journal of Symbolic Logic
Vol. 69, No. 3 (Sep., 2004), pp. 817-829
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/30041760
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We interpret the algebra of finite rank operators as imaginaries inside a Hilbert space. We prove that the Hilbert space enlarged with these imaginaries has built-in canonical bases.
The Journal of Symbolic Logic © 2004 Association for Symbolic Logic